Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Depression, Anxiety, and medication changes
    avatar
    An_248220 posted:
    On Aug 31st my doctor changed me from one to two 2mgs of Ativan 3 x a day as needed to kolonopin 2mg two to three times a day. I also take Pristiq 50mg for over a year now. She Also added trazadome to help me sleep better at night. In the last 4 weeks (since the change in meds) I've been severely depressed and having suicidal thoughts that I would not act on. It's more like I just want to check out of life until this gets better. I've been hysterically crying and having horrible panic attacks to the point I feel I can not breath. I have had to ask my family for help with taking care of my daughter. I've been angry at life and trying to search for a reason I feel this way but nothing in my life has changed to cause this reaction. I've scheduled an appointment with a psychologist for next Wednesday to talk to someone objective. I think I need to be put back on the same dose of Ativan I was previously taking and if my doctor needs to slowly lower the dose after I become stable again I can do that. I need help right now. Has anyone had a similar problem changing from Ativan to Kolonopin? I'm going to see if my doctor can see me tomorrow.
    Reply
     
    avatar
    Elizabeth_WebMD_Staff responded:
    Hi Anon and Welcome -

    While waiting for others with similar problems to respond I wanted to pop in to let you know that I am so sorry to hear what you have been experiencing. Hopefully you have talked with your doctor to discuss what you are feeling since the change.

    I am glad you have reached out to your family for help and hope you have shared your thoughts with them. Hopefully the psychologist can help sort all this out.

    If you feel at any time you are unable to keep yourself safe please call one of the numbers listed on our crisis assistance page.

    Check back in to let us know what your doctor advised and how you are doing,
    Elizabeth


    Helpful Tips

    iPhone app that helps me stay active
    I've been using the "Feel Good Tracker" iPhone app to track my activities and to rate how good the activity made me fell. I find that doing ... More
    Was this Helpful?
    4 of 10 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.